mirapex and withdrawal effects

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
vinton
Posts: 61
Joined: Thu Oct 05, 2006 4:45 am
Contact:

mirapex and withdrawal effects

Postby vinton » Thu Feb 08, 2007 6:02 pm

I yook mirapex for 6 weeks at 0.25 and slept well but had to stop due to side effects. Since the its not my legs but cant just get to sleep so I go to bed at 3-4 in the morning and sleep no more than 5-6 hours per night.

Any suggestion?

Thanks
Had multiple sclerosis for 35 years +

Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest